Gambling in children and adolescents

Griffiths, M.D. ORCID: 0000-0001-8880-6524, 1989. Gambling in children and adolescents. Journal of Gambling Behavior, 5, pp. 66-83.

Full text not available from this repository.
Item Type: Journal article
Publication Title: Journal of Gambling Behavior
Creators: Griffiths, M.D.
Date: 1989
Volume: 5
Divisions: Schools > School of Social Sciences
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:11
Last Modified: 09 Jun 2017 13:21
URI: http://irep.ntu.ac.uk/id/eprint/8981

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year